December 6th, 2013

diindolylmethane for skin / spotting (3+ years on Paragard)

I've found a pretty awesome supplement. I got Paragard in 2010 and I go from loving it to hating it as many of us do -- after coming off HBC my skin exploded and I looked like I was 16 again, constant pizza face, greasy skin, plus the constant spotting, which pissed me off the most. I was using Vitamin E, which was working fairly well, and occasionally using Ibuprofen therapy (600 mg 3x a day or whatever) every time I'd have spotting that would not let up.

Somewhere along the line I bought a bottle of Nature's Way DIM Plus -- diindolylmethane seems to be a supplement that flushes the extra estrogen in your body and I was looking for something to assist with hormonal balance. I've been talking it for 2 months or so at this point, my skin is much better, no spotting, pretty simple menstrual cycle minus reasonable amounts of bloating and cramps. Not sure if anyone else takes this stuff, but it is pretty much harmless, a vegetable derivative. The reviews on Amazon are what swayed me to try it, but there is a lot of other stuff online about it.

Anyway just wanted to give everyone a heads up. I've wanted to have this IUD taken out a million times since I got it in -- anything that makes it easier (and most importantly will quell the spotting and crappy skin) is worth sharing.
jessie

Week Before First Flexi-T 380+ Period Blood Clots

I got my Flexi-T 380+ inserted on November 20th, and right now I'm about 4 days before what would have been the start if my next period. I've been spotting on and off since my pretty painful insertion but I knew that was likely. Today, I started getting really bad cramps this afternoon and now the flow is heavier, but still really not that heavy. However, I just went to the bathroom and noticed two moderately sized blood clots and a bunch of small ones in the toilet. I've never had a blood clot during any of my periods ever. Should I be worried? I'm also getting very sharp cramps.


Posted via m.livejournal.com.